# SDR FDEA202001300248

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 72,119 hours, 32,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND R/H EXTERIOR                                  EMERGENCY LIGHT AFT OF R1 DOOR INOP.      RELAMPED EXTERIOR RH EMERGECY LIGHT REF AMM                                       33-51-06-2-1. A/C OK FOR SERVICE
